Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A problem of finite bending of toroidal shells

Authors: R. A. Clark and E. Reissner
Journal: Quart. Appl. Math. 10 (1953), 321-334
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/51692
MathSciNet review: 51692
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. A. Clark, On the theory of thin elastic toroidal shells, J. Math. Physics 29 (1950), 146–178. MR 0039491
  • [2] Eric Reissner, On axisymmetrical deformations of thin shells of revolution, Proc. Symposia Appl. Math. v. 3, McGraw-Hill Book Co., New York, N. Y., 1950, pp. 27–52. MR 0039489
  • [3] Tables of the modified Hankel functions of order one-third and their derivatives, Ann. Harv. Comp. Lab., Vol. 2, Cambridge, Mass., Harvard University Press, 1945.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/51692
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society